skip to main content

DOE PAGESDOE PAGES

Title: Orthogonal Gaussian process models

Gaussian processes models are widely adopted for nonparameteric/semi-parametric modeling. Identifiability issues occur when the mean model contains polynomials with unknown coefficients. Though resulting prediction is unaffected, this leads to poor estimation of the coefficients in the mean model, and thus the estimated mean model loses interpretability. This paper introduces a new Gaussian process model whose stochastic part is orthogonal to the mean part to address this issue. As a result, this paper also discusses applications to multi-fidelity simulations using data examples.
Authors:
 [1] ;  [2]
  1. Univ. of Michigan, Ann Arbor, MI (United States)
  2. Georgia Inst. of Technology, Atlanta, GA (United States)
Publication Date:
Report Number(s):
DOE-GT-0010548-8
Journal ID: ISSN 1017-0405; FG02-13ER26159
Grant/Contract Number:
SC0010548
Type:
Accepted Manuscript
Journal Name:
Statistica Sinica
Additional Journal Information:
Journal Volume: 28; Journal ID: ISSN 1017-0405
Publisher:
Institute of Statistical Science, Academia Sinica - International Chinese Statistical Association
Research Org:
Georgia Tech Research Corp., Atlanta, GA (United States)
Sponsoring Org:
USDOE Office of Science (SC), Advanced Scientific Computing Research (ASCR) (SC-21)
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING; Computer experiments; Identifiability; Kriging; Multi-fidelity simulations; Universal kriging
OSTI Identifier:
1405183